# SDR VTZA98272

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 911
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 6100144A
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

FLT 6251 - IAD-ABE - DURING TAKEOFF, MADE AN UNSCHEDULED LANDING DUE TO RT EGT FAILED.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED EGT GAUGE, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
